# SDR CA000905014

- Difficulty date: August 11, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 9,489 hours
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6899253
- Condition: Failed
- Location: Fuel Controll
- Component: Fuel Pump
- Stage of operation: HO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN 4 FT HOVER, AN ENGINE FLAMEOUT OCCURRED. UPON INVESTIGATION  IT WAS DISCOVER THE THE ENGINE DRIVEN FUEL PUMP TO BE IN BY PASS. FUEL CONTROL AND FUEL PUMP REPLACED.
